# SDR C2XA03TY091

- Difficulty date: July 23, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 11,469 hours, 9,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Part time: 7,512 hours, 5,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE RIGHT CENTER FLOORBEAM WAS FOUND CORRODED UNDER THE AFT WALL COMPOSIT FLOOR SUPPORT. MAINTENANCE REMOVED AND REPLACED THE CENTER LAV FLOORBEAM CAP. I/A/W-EMB-145-SRM-51-40-02, THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLECTION OF THE INSPECTION.
